ClinVar Miner

Submissions for variant NM_000138.4(FBN1):c.762del (p.Leu256fs) (rs1064793559)

Minimum review status: Collection method:
Minimum conflict level:
ClinVar version:
Total submissions: 3
Download table as spreadsheet
Submitter RCV SCV Clinical significance Condition Last evaluated Review status Method Comment
Center for Medical Genetics Ghent,University of Ghent RCV000509554 SCV000787346 likely pathogenic Marfan syndrome 2017-11-07 no assertion criteria provided clinical testing
GeneDx RCV000479276 SCV000566443 pathogenic not provided 2015-05-11 criteria provided, single submitter clinical testing Although the c.762delC variant in the FBN1 gene has not been reported to our knowledge, this deletion causes a shift in reading frame starting at codon Leucine 256, changing it to a Serine, and creating apremature stop codon at position 74 of the new reading frame, denoted p.Leu256SerfsX74. This deletion is expected to result in either an abnormal, truncated protein product or loss of protein from this allelethrough nonsense-mediated mRNA decay. Other frameshift variants in the FBN1 gene have beenreported in HGMD in association with Marfan syndrome (Stenson P et al., 2014). In summary, c.762delC in the FBN1 gene is interpreted as a pathogenic variant.
GenomeConnect, ClinGen RCV000509554 SCV000606887 not provided Marfan syndrome no assertion provided phenotyping only GenomeConnect assertions are reported exactly as they appear on the patient-provided report from the testing laboratory. GenomeConnect staff make no attempt to reinterpret the clinical significance of the variant.

The information on this website is not intended for direct diagnostic use or medical decision-making without review by a genetics professional. Individuals should not change their health behavior solely on the basis of information contained on this website. Neither the University of Utah nor the National Institutes of Health independently verfies the submitted information. If you have questions about the information contained on this website, please see a health care professional.